# SDR U2RA201207120010

- Difficulty date: July 3, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Boeing 747428
- Aircraft serial: 25630
- Aircraft time: 75,514 hours, 10,454 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65B0250550
- Condition: Cracked
- Location: Zone 200
- Part time: 75,514 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2598 RT UPPER AFT INNER CHORD ONE FASTNER HOLE FOUND CRACKED AT AFT INNER CHORD.  CRACK LENGTH .030".  REF AD 2010-14-07, SB 747-53A2427.
